# SDR UALA2013060303822

- Difficulty date: June 1, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 94,037 hours, 11,376 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GASKET AROUND LOWER DOOR SILL PREVENTS SLIDE BAR FROM ENGAGING OR BEING ARMED.  OPS CHECKED GOOD SFOMM 113870.
